MAUDE Adverse Event Report: PERCUSSIONAIRE CORP. VDR-4; VENTILATOR

PERCUSSIONAIRE CORP. VDR-4; VENTILATOR
Model Number F00008-1
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the patient requiring unintended medical intervention, in which the device was exchanged for another to prevent the patient from further declining, and that the device in this event is a life-supporting device, this event is being reported.The device was returned for internal investigation on december 1, 2025.The vdr-4 underwent procedural functional evaluation and demonstrated to be working properly.The event could not be replicated as the customer communicated.As the event could not be reproduced, there are no actions at this time.If additional information is received or a trend is observed with similar issues, a follow-up mdr will be submitted.
 
Event or Problem Description
On (b)(6) 2025, it was reported that while a vdr-4 device was in use on a patient, the customer representative had difficulty adjusting the controls on the vdr-4 ventilator.It was communicated that the device controls were unresponsive and the ventilator continuously alarmed.The ventilator had to be exchanged to avoid any further patient decline.Due to the unintended medical intervention, this report is being submitted.

Brand Name
VDR-4
Common Device Name
VENTILATOR
Manufacturer (Section D)
PERCUSSIONAIRE CORP.
130 mcghee road
suite 109
sandpoint ID 03864
Manufacturer (Section G)
PERCUSSIONAIRE CORP.
130 mcghee road
suite 109
sandpoint ID 03864
Manufacturer Contact
gina cunsolo
130 mcghee road
suite 109
sandpoint, ID 83864
MDR Report Key23821413
Report Number3029845-2025-00003
Device Sequence Number13114109
Product Code CBK
UDI-Device Identifier00849436000044
UDI-Public00849436000044
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K905235
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberF00008-1
Device Catalogue NumberS00018
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Initial Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/29/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown